Translator Disclaimer
2018 Optimal Quantizers for some Absolutely Continuous Probability Measures
Mrinal Kanti Roychowdhury
Real Anal. Exchange 43(1): 105-136 (2018). DOI: 10.14321/realanalexch.43.1.0105

Abstract

The representation of a given quantity with less information is often referred to as ‘quantization’ and it is an important subject in information theory. In this paper, we have considered absolutely continuous probability measures on unit discs, squares, and the real line. For these probability measures the optimal sets of \(n\)-means and the \(n\)th quantization errors are calculated for some positive integers \(n\).

Citation

Download Citation

Mrinal Kanti Roychowdhury. "Optimal Quantizers for some Absolutely Continuous Probability Measures." Real Anal. Exchange 43 (1) 105 - 136, 2018. https://doi.org/10.14321/realanalexch.43.1.0105

Information

Published: 2018
First available in Project Euclid: 2 May 2018

zbMATH: 06924877
MathSciNet: MR3816435
Digital Object Identifier: 10.14321/realanalexch.43.1.0105

Subjects:
Primary: 60Exx , 94A34
Secondary: 62Exx

Keywords: optimal quantizers , quantization error , Uniform and nonuniform distributions

Rights: Copyright © 2018 Michigan State University Press

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 1 • 2018
Back to Top